# SDR AALA202405174170

- Difficulty date: May 11, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 61,384 hours, 38,904 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201163307
- Part serial: B8152908
- Condition: Worn
- Location: Mlg
- Part time: 67,502 hours, 34,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TROUBLE SHOOTING A REPORT OF EXCESSIVE NOSE WHEEL SHIMMY AFTER TAKEOFF, MAINTENANCE FOUND THE MAIN LANDING GEAR SIDE STAY LOWER CARDAN SUB ASSEMBLIES WERE OUT OF LIMITS ON BOTH THE LEFT AND RIGHT MAIN LANDING GEARS. MAINTENANCE REPLACED THE SIDE STAY CARDAN SUB ASSEMBLY LOWER PIN ON THE LEFT MAIN LANDING GEAR (AALA202405171303) AND THE RIGHT MAIN LANDING GEAR (AALA202405174170) PER TSM 32-20-00-810-802-A.
